A representation of CD omega(K)-spaces

Ercan, Z
We give a representation of the space CDw(K) which was defined by Abramovich and Wickstead. We apply this to reprove the Banach-Stone type theorem for CDw(K) spaces. By using this representations we note that for each compact Hausdorff space K without isolated points there exists compact Hausdorff space T which contains K as a closed subspace such that the Dedekind completion of C(T) is B(K).

Citation Formats
Z. Ercan, “A representation of CD omega(K)-spaces,” PUBLICATIONES MATHEMATICAE-DEBRECEN, vol. 68, pp. 91–96, 2006, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/63717.